# SDR 95ZZZX5258

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N741E
- Make and model: Lear 31A
- Aircraft serial: 070
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube Assy
- Part number: 25160283
- Condition: Chafed
- Location: Tailcone
- Part time: 1,194 hours
- Stage of operation: IN
- Nature of condition: B, K
- Precautionary procedure: K

## Discrepancy

FUEL ODOR NOTICED INSIDE TAILCONE DURING ROUTINE 1,200-HOUR INSPECTION.  TRACED TO LT ENGINE MAIN FUEL TUBE ASSY WHERE IT PASSES NEXT TO CABIN AIR DISTRIBUTION DUCT COUPLING.  THE COUPLING LOCK TAB HAD CHAFED THROUGH THE TUBE.  WITH FUEL PRESSURE UP, THE FUEL WOULD SPRAY INTO THE TAILCONE IN A MIST.  REPLACED TUBE.  RE-POSITIONED COUPLING FOR PROPER CLEARANCE.  SUBMITTER STATES CLOSE PROXIMITY OF FUEL AND HYD LINES IN THE TAILCONE WITH STRUCTURE AND OTHER COMPONENTS CONTINUES TO BE A PROBLEM WITH LEARJETS.
